# SDR UALA2012052702993

- Difficulty date: May 26, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 86,639 hours, 10,545 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W26801210
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE W268-012-1-0 AND W268-013-1-0 TERMINAL LUGS B AND C DISCOLORED AND SHOWS OFF HEAT DAMAGE DUE TO TOO MUCH HEAT.  EXTERNAL POWER RECEPTICAL ONE, CONNECTOR D51J DISCONNECTED.  REMOVED WIRE W268-011-1-0, W268-012-1-0 AND W268-013-1-0.
